Deǐneko and Woeginger (Oper. Res. Lett. 28 (2001) 169) present a proof that a result of Du and Hwang (Math. Oper. Res. 11 (1986) 187) about the optimum arrangement of the items in a consecutive-2-out-of-n cycle system is a simple special case of Supnick's result about the optimum solution of the travelling salesman problem with certain specially structured distance matrices. In this paper, it is pointed out that Deǐneko and Woeginger's proof contains a flaw that makes its conclusion invalid.
CitationCorominas, A. "A remark about "A comment on consecutive-2-out-of-n systems". Operations Research Letters, 2002, vol. 30, No. 1, p. 69-70.
All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder. If you wish to make any use of the work not provided for in the law, please contact: email@example.com